DOI QR코드

DOI QR Code

ON ASYMPTOTIC PROPERTY FOR NONLINEAR DIFFERENCE SYSTEMS

  • CHOI, UNG-KYU (Department of Mathematics Chungnam National University) ;
  • KOO, NAM-JIP (Department of Mathematics Chungnam National University) ;
  • IM, DONG-MAN (Department of Mathematics Education Chongju University)
  • Published : 2005.04.01

Abstract

We study asymptotic equivalence between nonlinear difference system $$\Delta\chi(n)=f(n,\chi(n))$$ and its variational system $${\Delta}v(n)=f_{\chi}(n,0)v(n)$$.

References

  1. R. P. Agarwal, Difference Equations and Inequalities, Marcel Dekker, 2nd ed., New York, 2000
  2. S. K. Choi and N. J. Koo, Asymptotic property in variation for nonlinear difference systems, Nonlinear Stud. 10 (2003), 151-175
  3. S. K. Choi, N. J. Koo, and Y. H. Goo, Variationally stable difference systems, J. Math. Anal. Appl. 256 (2001), 587-605 https://doi.org/10.1006/jmaa.2000.7330
  4. S. K. Choi, N. J. Koo, and Y. H. Goo, Variationally asymptotically stable difference systems, to appear in Discrete Dynamics in Nature and Society
  5. L. Cesari, Asymptotic Behavior and Stability Problems in Ordinary Differential Equations, Academic Press Inc., New York, 1963
  6. V. Lakshmikantham and D. Trigiante, Theory of Difference Equations with Applications to Numerical Analysis, Academic Press, San Diego, 1988
  7. R. Medina, Asymptotic properties of solutions of nonlinear difference equations, J. Comput. Appl. Math. 70 (1996), 57-66 https://doi.org/10.1016/0377-0427(95)00139-5
  8. R. Medina and M. Pinto, Asymptotic equivalence and asymptotic behavior of difference systems, Comm. Appl. Analysis 1 (1997), 511-523